# SDR ASOA2014102711494

- Difficulty date: September 16, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,933 hours, 20,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AVDEC INSPECTION, FOUND CORROSION AT PAX DOOR AT BS 340 LBL 35.SILL STRUCTURE  REMOVED AND REPLACED IAW SRM 51-42-06-001-001-A01, 51-41-02-001-001-A01, AND DWG SH670-31810.
